Best deal of the week
DR. DOPING

Instructions

Logo DR. DOPING

Instruction for use: Tylenol

I want this, give me price

Active substance Paracetamol

ņ“’ N02BE01 Paracetamol

Pharmacological group

Anilides

Nosological classification (ICD-10)

K08.8.0 * Painful toothache

Dentinal pain, Dentinal pains, Pain pulpitis, Anesthesia in dentistry, Pain syndromes in dental practice, Pain after removal of tartar, Pain when extracting a tooth, Toothache, Pain after dental interventions

R07.0 Sore throat

A sharp pain in the throat, Sore throat

R50 Fever of unknown origin

Malignant hyperthermia, Hyperthermia malignant

R51 Headache

Pain in the head, Cephalgia, Pain with sinusitis, Pain in the back of the head, Painful headache, Headache of vasomotor genesis, Headache of vasomotor origin, Headache with vasomotor disorders, Headache, Neurological headache, Serial headache

R52.2 Other constant pain

Pain syndrome, rheumatic origin, Pain at vertebral lesions, Pain in the chamber, Pain for burns, Pain syndrome weak or moderate, Perioperative pain,Moderate to severe pain, Moderately or weakly expressed pain syndrome, Moderate to severe pain, Ear pain of otitis, Neuropathic pain, neuropathic pain

Composition and form of release

1 caplet contains paracetamol 500 mg; in a blister 10 pcs., in a box 1 blister or in strips of 2 pcs., in a box of 50 strips.

pharmachologic effect

Pharmacological action - antipyretic, analgesic.

Inhibits cyclooxygenase, inhibits the synthesis of PG in the central nervous system and their stimulating effect on the center of thermoregulation of the hypothalamus; increases heat transfer.

Indications

Pains of weak and moderate intensity (including headache, toothache, sore throat and general malaise), fever.

Contraindications

Hypersensitivity, expressed violations of liver and kidney function, deficiency of glucose-6-phosphate dehydrogenase, children's age (up to 12 years).

pregnancy and lactation

It is permissible, but only according to the doctor's prescription.

Side effects

In rare cases - nausea, pain in the abdomen, allergic reactions (skin rash, itching, urticaria).

Dosing and Administration

Inside, 2 caplets 3-4 times a day, but not more than 8 caplets per day.

Precautionary measures

It is not recommended to use more than 10 days for pain and 3 days as an antipyretic. Do not take with other drugs containing paracetamol.

storage conditions

At a temperature of 15-30 į C.

Keep out of the reach of children.

Shelf Life

4 years.

Do not use after the expiry date printed on the package.

Someone from the Norway - just purchased the goods:
Sextaphag 20ml 4 vials